# SDR ASAA0994204

- Difficulty date: January 7, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 28,917 hours, 11,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A62051
- Condition: Out Of Adjust
- Location: L1 Door
- Component: Door
- Component part number: 141A61503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 1 DOOR HARD TO CLOSE ADJUSTED L 1 DOOR GUIDE ARM REF M/M 52 11 00 820 801. DOOR OPS CHECK NORMAL.
